Vol. 314, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Ricci flow with bounded curvature integrals

Shota Hamanaka

Vol. 314 (2021), No. 2, 283–309

We study the Ricci flow on a closed manifold and finite time interval [0,T) (T < ) on which certain integral curvature energies are finite. We prove that in dimension four, such flow converges to a smooth Riemannian manifold except for finitely many orbifold singularities. We also show that in higher dimensions, the same assertions hold for a closed Ricci flow satisfying another condition of integral curvature bounds. Moreover, we show that such flows can be extended over T by an orbifold Ricci flow.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Ricci flow, orbifold Ricci flow, Gromov–Hausdorff convergence
Mathematical Subject Classification
Primary: 53E20
Received: 28 April 2021
Revised: 17 August 2021
Accepted: 30 August 2021
Published: 10 November 2021
Shota Hamanaka
Department of Mathematics
Chuo University